IEEE - Institute of Electrical and Electronics Engineers, Inc. - On deterministic traffic regulation and service guarantees: a systematic approach by filtering

Author(s): Cheng-Shang Chang
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1998
Volume: 44
Page Count: 14
Page(s): 1,097 - 1,110
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/18.669173
Regular:

We develop a filtering theory for deterministic traffic regulation and service guarantees under the (min, +)-algebra. We show that traffic regulators that generate f-upper constrained outputs can... View More

Advertisement